# SDR UIEA2019082325261

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,508 hours, 20,615 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE. CREW STARTED APU ON SECOND ATTEMPT.  PERFORMED START-UP PROCEDURES FOR APU REF AMM 49-11-00. NO FAULTS NOTED AT THIS TIME. APU OPERATION NORMAL, MX STARTED ON FIRST ATTEMPT.
